Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dizziness, rumbling in stomach, diarrhea. What's wrong ?

On Wednesday i ate some Vietnamese soup and about 30 minutes later my stomach started rumbling very badly and when i went to the restroom i had diarrhea . i stared to feel dizzy about an hour later and overnight was horrible. i had a lot of gas and diarrhea through the night. My stomach is always rumbling, especially at night and before and after i eat something. I still have very watery diarrhea and gas and the rumbling is still there, what s wrong with me? its been 2 and a half days
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have developed diarrhea due to pre formed toxins in the soup you had.
There is no need for any medicines and just take care of your hydration.
Drink plenty of water,juices,coconut water etc.
Normally such type of diarrhea last for 2 to 3 days.
There is nothing to worry and you should be all right soon.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor